Inference in curved exponential family models for networks

Hunter, David R., Handcock, Mark S. . Journal of Computational and Graphical Statistics 2006. 15 (3) :565-583

Locate this article in:

Bibtex

@article{CIS-211541,
  Author = {Hunter, David R. and Handcock, Mark S.},
  Title = {Inference in curved exponential family models for networks},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {15},
  Number = {3},
  Year = {2006},
  Pages = {565--583},
  Keywords = {Maximum likelihood estimation, Markov chain Monte Carlo, exponential random graph model, p-star model}
}

Similar articles